# SDR SWAA2021051340492

- Difficulty date: January 8, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E UPPER SURFACE PANEL AT ORSS 275 LOWER SEAL RETAINER IS CRACKED / REMOVED AND REPLACED R/W T/E UPPER SURFACE PANEL @ ORSS 275 LOWER SEAL RETAINER IAW SRM 51-40-02 SECTION 9 49570U 10JAN21
